# SDR CA010508003

- Difficulty date: April 18, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,205 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 9733024202
- Condition: Bent
- Location: Cargo Door
- Part time: 1,516 hours, 919 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START UP PILOT NOTICED THE CARGO DOOR LIGHT WAS ON. HE SHUT DOWN AND CONFIRMED THE DOOR WAS CLOSED, THEN ADVISED MAINTENANCE OF THE PROBLEM. THE DOOR HANDLE SWITCH LEVER ROLLER SPRING WAS FOUND BENT. THE SPRING WAS STRAIGHTENED AND ADJUSTED. AFTER PERFORMING FUNCTIONAL TESTS THE AIRCRAFT WAS RETURNED TO SERVICE.
